It is currently Tue Aug 22, 2017 3:00 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Tue Dec 08, 2009 11:06 am 
Offline
One Month or More
One Month or More

Joined: Tue Oct 06, 2009 1:47 pm
Posts: 36
This happened this morning at about 5 oclock. I sat up in bed and I can only describe this as my brains pain receptors shooting bolts down my arms starting at the back of my head, more concentrated at the joints all the way to my knuckles. I use hydroponic marijuana to relieve my nausea and keep my appetite going, so I pulled out the Roor and packed the sticky. Slurp up a cloud blower and the fuzzy blanket laid itself over me, the symptoms were mostly alleviated in about 30 seconds. GEEEZZ. I need to start a club called Methadone to Marijuana.. 8)


Top
 Profile  
 
PostPosted: Thu Dec 10, 2009 1:29 pm 
Offline
Average Poster
Average Poster

Joined: Tue Jun 16, 2009 1:20 am
Posts: 11
four_twenny wrote:
This happened this morning at about 5 oclock. I sat up in bed and I can only describe this as my brains pain receptors shooting bolts down my arms starting at the back of my head, more concentrated at the joints all the way to my knuckles. I use hydroponic marijuana to relieve my nausea and keep my appetite going, so I pulled out the Roor and packed the sticky. Slurp up a cloud blower and the fuzzy blanket laid itself over me, the symptoms were mostly alleviated in about 30 seconds. GEEEZZ. I need to start a club called Methadone to Marijuana.. 8)


I'm sorry. I can't understand the language you're using.

I've learned that Suboxone, and any other opiate, interferes with the endocrine system, which is related to the central nervous system. Your symptoms sound like something to do with the central nervous system.

I've also learned that nutrition plays a huge role in all of this, and the drugs—Suboxone, marijuana, alcohol, whatever—depletes our bodies of nutrition. Which affects everything.

It's important to know where you are nutritionally and it's important to be under a doctor's care. If I were you I would get a blood test to look at where you are nutritionally. You especially need to know where you are with what I call the Ums: calcium, magnesium, potassium. These nutrients are responsible for what happens with your nervous system.

At the very least get on a good multivitamin. Your poor body is trying to reorient itself and it needs fuel to do so.

Also, I've learned to opiates interfere with cortisol levels. You might want to take a look at that too.

I've been on hydrocortisone since last May and now I no longer crave Suboxone.

The info I gave you is just the tip of the iceberg. Do some research, especially into cortisol, testosterone, etc. Do some research into nutrition. Find out, with your doctor, where your body is with these things, then supplement where needed.

Above all, let God help you. Becoming clean is a righteous desire, just like you wouldn't refuse to help your children, God won't refuse to help you.

Hope this helps,

Lynda


Top
 Profile  
 
 Post subject: day 28
PostPosted: Sun Dec 27, 2009 7:40 pm 
Offline
One Month or More
One Month or More

Joined: Tue Oct 06, 2009 1:47 pm
Posts: 36
lol, my bad... I must have got on the computer too fast after smoking when I wrote that.

Thank you for the input, I have started taking a GNC multi-vitamin along with being able to eat on a more regular schedule and I believe it has helped me a great deal. I was still in the thick of kickin' when I was waking up with those shooting pains down my arms, tons of little things have lightened up and or disappeared since another week or two have past. Not to mention I gave in and started taking Lexapro, which seems to be helping me get my day going much faster and I don't feel near as sluggish. I am finally crossing the 1 month mark on the 29th (of December), I feel like its taken this entire month to really start feeling like my body is coming back online. I will be very happy to put the 6 week mark behind me... they had told me 4-6 weeks before I would be feeling "normal" again.


I think I might have originally started this thread in the wrong section too, oops. If a moderator reads this by any chance, feel free to move it to the Stopping Suboxone section of the forum. Thanks.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Jan 09, 2010 2:13 am 
Offline
Average Poster
Average Poster

Joined: Sat Jan 09, 2010 1:46 am
Posts: 4
that sounds like withdrawl from antidepressants.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jan 11, 2010 11:12 am 
Offline
One Month or More
One Month or More

Joined: Tue Oct 06, 2009 1:47 pm
Posts: 36
Couldn't of been from that at the time, I wasn't on any anti-depressants to be in withdrawal from. I have since stopped the lexapro, I ran out of sample boxes and don't have another appt. until the 19th. I don't know whether I am going to get back on, I had started taking them in an effort to relieve the constant drag I was feeling around the 4th week after jumping off 2mg. It worked, but I'm sure it also had something to do with just passing that much more time. Now that I ran out, I would just rather not be on anything if I don't feel the need for it.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group